Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 177, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 4, 2010, 8:32 PM CDT for 4 counties in Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2010, 8:32 PM CDT (01:32 UTC)
- Expired
- Aug 4, 2010, 8:58 PM CDT
- In force
- 26 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 44 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
753
WUUS53 KMPX 050132
SVRMPX
MNC037-053-123-163-050215-
/O.NEW.KMPX.SV.W.0177.100805T0132Z-100805T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
832 PM CDT WED AUG 4 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
EAST CENTRAL HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
RAMSEY COUNTY IN EAST CENTRAL MINNESOTA...
NORTHEASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 915 PM CDT
* AT 830 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FALCON HEIGHTS...OR ABOUT 4 MILES NORTHWEST OF ST
PAUL...AND MOVING SOUTHEAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IN THE WARNING INCLUDE...
ST PAUL...
MENDOTA...
LILYDALE...
MENDOTA HEIGHTS...
MAPLEWOOD...
NORTH ST PAUL...
WEST ST PAUL...
SUNFISH...
OAKDALE...
SOUTH ST PAUL...
LANDFALL...
INVER GROVE HEIGHTS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4495 9333 4504 9325 4504 9323 4506 9324
4510 9320 4493 9275 4490 9277 4483 9276
4475 9280 4471 9273 4466 9274
TIME...MOT...LOC 0133Z 301DEG 29KT 4497 9314
WIND...HAIL 60MPH 0.88IN
$$3 follow-up statements
551
WWUS53 KMPX 050142
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT WED AUG 4 2010
MNC053-050152-
/O.CAN.KMPX.SV.W.0177.000000T0000Z-100805T0215Z/
HENNEPIN MN-
842 PM CDT WED AUG 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENNEPIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4490 9316 4502 9318 4508 9314 4493 9276
4483 9276 4475 9280 4471 9273 4466 9274
TIME...MOT...LOC 0142Z 301DEG 31KT 4492 9303
$$
MNC037-123-163-050215-
/O.CON.KMPX.SV.W.0177.000000T0000Z-100805T0215Z/
WASHINGTON MN-RAMSEY MN-DAKOTA MN-
842 PM CDT WED AUG 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DAKOTA...SOUTHERN RAMSEY AND SOUTHERN WASHINGTON COUNTIES UNTIL 915
PM CDT...
AT 839 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR ST PAUL...MOVING SOUTHEAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
SOUTH ST PAUL...LANDFALL...NEWPORT...ST PAUL PARK...WOODBURY...
COTTAGE GROVE...HASTINGS AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4490 9316 4502 9318 4508 9314 4493 9276
4483 9276 4475 9280 4471 9273 4466 9274
TIME...MOT...LOC 0142Z 301DEG 31KT 4492 9303
WIND...HAIL 60MPH 0.75IN
$$197
WWUS53 KMPX 050152
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT WED AUG 4 2010
MNC037-123-050202-
/O.CAN.KMPX.SV.W.0177.000000T0000Z-100805T0215Z/
RAMSEY MN-DAKOTA MN-
852 PM CDT WED AUG 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAKOTA AND RAMSEY
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4478 9291 4478 9295 4482 9302 4489 9301
4490 9298 4502 9298 4493 9276 4483 9276
4474 9281
TIME...MOT...LOC 0152Z 299DEG 33KT 4487 9292
$$
MNC163-050215-
/O.CON.KMPX.SV.W.0177.000000T0000Z-100805T0215Z/
WASHINGTON MN-
852 PM CDT WED AUG 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON COUNTY UNTIL 915 PM CDT...
AT 848 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WOODBURY...OR 8 MILES SOUTHEAST OF ST
PAUL...MOVING SOUTHEAST AT 40 MPH. PEA SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
COTTAGE GROVE AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4478 9291 4478 9295 4482 9302 4489 9301
4490 9298 4502 9298 4493 9276 4483 9276
4474 9281
TIME...MOT...LOC 0152Z 299DEG 33KT 4487 9292
WIND...HAIL 60MPH 0.50IN
$$975
WWUS53 KMPX 050158
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT WED AUG 4 2010
MNC163-050208-
/O.CAN.KMPX.SV.W.0177.000000T0000Z-100805T0215Z/
WASHINGTON MN-
858 PM CDT WED AUG 4 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4478 9291 4478 9295 4482 9302 4489 9301
4490 9298 4502 9298 4493 9276 4483 9276
4474 9281
TIME...MOT...LOC 0158Z 299DEG 33KT 4484 9285
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 5:56 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 4, 5:56 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 556 PM CDT WED AUG 4 2010 .UPDATE... UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW. && .DISCUSSION... /ISSUED 349 PM CDT WED AUG 4 2010/ A BRIEF REPRIEVE IN THE RECENT WARM TEMPERATURES AND HIGH DEW POINTS WILL OCCUR THURSDAY AND FRIDAY BEFORE A ONCE AGAIN MORE UNSETTLED WARMER AND JUICIER PATTERN RETURNS THIS WEEKEND INTO NEXT WEEK. EMPHASIS OF THE FORECAST WAS ON CONVECTIVE CHANCES AND TIMING THIS WEEKEND...AND TEMPERATURES THROUGHOUT THE NEXT SEVEN DAYS. SYNOPSIS...THE AFTERNOON WATER VAPOR LOOP SHOWS THE SUBTROPICAL RIDGE HAVING BEEN SUPPRESSED SOME JUST TO OUR SOUTH...WITH RING OF FIRE FROM CO TO THE SOUTHERN GREAT LAKES. UPSTREAM...A RARE SUMMER OF 2010 DIGGING TROUGH ACROSS THE CENTRAL CANADIAN PRAIRIES CONTINUES TO WORK ITS WAY SOUTHWARD. BETWEEN...SHEARED OUT SHORT WAVES EXIST...ONE OF WHICH IS RESPONSIBLE FOR SCATTERED SHOWERS ACROSS NORTHERN MN THIS AFTERNOON. AT THE SURFACE...LOW LEVEL MOISTURE HAS BEEN SLOW TO OOZE SOUTH...WITH A SERIES OF COOL FRONTS INCHING SOUTHWARD THE NEXT 24 HOURS HELPING TO ENHANCE THE PUSH. THE FIRST OF THESE IS DRAPED FROM CENTRAL WI TO WEST CENTRAL MN THIS AFTERNOON. THIS IS TRIGGERING ISOLATED SHOWERS ACROSS THE HEART OF THE CWA THIS AFTERNOON. TONIGHT AND THURSDAY...FIRST COOL FRONT/WIND CONVERGENCE AREA WILL SHIFT SOUTH ACROSS THE SOUTHERN TWIN CITIES AND SOUTHEAST MN AND WESTERN WI THROUGH THE EARLY EVENING WITH 400 TO 800 J/KG OF CAPE TO UTILIZE. MULTIPLE RUNS OF THE HRRR HAVE DONE WELL ON HANDLING THE AREAL EXTENT OF SHOWER COVERAGE THUS FAR AND ITS LATEST FORECAST IS FOR THESE TO HOLD ON TO 01Z. ALSO...SHORT WAVE AND SECOND COOL FRONT ACROSS NORTHERN MN WILL CLIP THE NORTHERN AND NORTHEASTERN FORECAST AREA POSSIBLY IN ENOUGH TIME TO BRING A SHOWER OR TWO THERE. SO HAVE MAINTAINED A SLIGHT POP EARLY THIS EVENING AND JUST SHIFTED THE COVERAGE A BIT. WATER VAPOR SIMULATIONS FROM THE NAM AND GFS TONIGHT SHOW THE UPSTREAM UPPER TROUGH TO CONTINUE DIGGING SOUTHEAST ALONG WITH GRADUAL REDUCTION OF OUR PRECIPITABLE WATERS /AVERAGE 1.21 SINCE JUNE 1ST/. SHEARING OUT SHORTWAVE EXPECTED TO DROP DOWN THE BACK SIDE OF THIS TROUGH ACROSS MN ON THURSDAY. THERE IS A SURFACE REFLECTION WITH THIS AND THE NAM FORECASTS WEAK MOISTURE CONVERGENCE. THE 09Z SREF HAD SHOWN 30 TO 40 POPS ACROSS CENTRAL MN WHICH HAVE SINCE DROPPED TO 10 TO 20 WITH THE MOST RECENT RUN. WITH DEW POINTS DROPPING THROUGH THE 50S IN THAT AREA...EXPECTED MLCAPE IS ONLY 200-400 J/KG. SO AT THIS TIME HAVE ONLY MENTION A SLIGHT CHANCE OF A SHOWER IN THE MILLE LACS LAKE TO CAMBRIDGE AREAS. WILL COOL ADVECTION IN THE 850-925MB LAYER...TEMPERATURES ON THURSDAY ARE EXPECTED TO BE 4 TO 8 DEGREES COOLER ACROSS THE FORECAST AREA. THIS WEEKEND AND BEYOND...AFTER HIGH PRESSURE PREVAILS ON FRIDAY...THE WEST TO EAST ORIENTED UPPER JET AND SUBTROPICAL MOISTURE PLUME WILL RETURN THIS WEEKEND. THE NUMERICAL GUIDANCE IS IN FAIRLY STRONG AGREEMENT FOR SATURDAY INTO SATURDAY NIGHT...ESPECIALLY GIVEN THREE AND A HALF TO FOUR DAYS OUT. HAVE FAVORED A GFS/EC/GEM BLEND DURING THAT TIME. LOW LEVEL JET ON FRIDAY NIGHT SHOULD GENERATE CONVECTION LATE ACROSS THE DAKOTAS. ELEVATED THETA-E ADVECTION THEN IS FORECAST TO PUSH NORTHEAST POSSIBLY GENERATING STORMS ON SATURDAY DURING THE DAY. A MUCH BETTER FOCUS TAKES SHAPE SATURDAY NIGHT AS DIFFERENTIAL DIVERGENCE AND NOSE OF MOISTURE TRANSPORT POINT TOWARD DEVELOPMENT OF CONVECTION TO THE IMMEDIATE NORTHWEST OF WITHIN THE NORTHWEST FORECAST AREA. ELEMENTS ARE IN PLACE FOR POTENTIAL MCS DEVELOPMENT AND GIVEN THE RING OF FIRE SETUP RECENTLY...IT IS QUITE CONCEIVABLE. DETERMINISTIC QPF OUTPUT HINTS AT THIS WITH LARGE BULLSEYES IN OR JUST NORTH OF THE FORECAST AREA. HAVE ACCORDINGLY RAISED POPS TO LIKELY IN THE NORTHERN FORECAST AREA. MODEL INSTABILITY/SHEAR/MOISTURE PROFILES DEPICT A POSSIBLE SEVERE WEATHER SCENARIO DURING SATURDAY EVENING AND OVERNIGHT. THE MODELS BEGIN TO DIVERGE SUNDAY AS THEY PAINT DIFFERENT SCENARIOS ON WHERE THE SURFACE BOUNDARY HANGS UP...BEING THE AFTERNOON AND NIGHT FOCUS FOR CONVECTION FROM SUNDAY THROUGH AT LEAST TUESDAY. THIS SHOULD BE IN THE REGION HOWEVER WITH MODEST CONFIDENCE. SO CHANCE POPS ARE WARRANTED SUNDAY THROUGH TUESDAY ACROSS A LARGE PORTION OF THE AREA. LOW TEMPERATURES WILL BE ABOVE NORMAL WITH HIGH CONFIDENCE...WITH SOME COMMUNITIES SEEING LOWS OF 70 OR WARMER. DAYTIME HIGHS THOUGH HAVE LESS CONFIDENCE...WITH CLOUD COVER AND STORMS WITHIN THE SUBTROPICAL PLUME DICTATING HOW WARM TEMPERATURES GET. THERE COULD BE CONCERN FOR HEAT INDICES REACHING 100F DURING MUCH OF THE NEXT WORKWEEK. WITH ALL THE WET GROUND AND EVAPOTRANSPIRATION TO OUR SOUTH /UPSTREAM THIS WEEKEND/ AND EVEN IN THE AREA...WE WILL CERTAINLY BE ADDING TO OUR 12 DAYS ALREADY OF EXPERIENCING A 70 DEW POINT AT KMSP. && .AVIATION.../00Z TAF ISSUANCE/ OVERALL... A FAIRLY QUIET FORECAST PERIOD IS IN STORE FOR AVIATION CONCERNS. A FEW SHRA/TSRA COULD BE FOUND ACROSS THE AREA AT THE CURRENT TIME... IN ASSOCIATION WITH A TROUGH/MOISTURE GRADIENT MOVING SOUTHEAST ACROSS THE AREA AND SOME FORCING WITH THE UPPER WAVE/PV ANOMALY APPARENT IN WATER VAPOR IMAGERY AND THE RUC ANALYSIS CURRENTLY MOVING INTO WESTERN LAKE SUPERIOR. ACTIVITY AT THE CURRENT TIME IS ISOLATED... AND DOES NOT APPEAR AS THOUGH IT WILL DIRECTLY IMPACT ANY TAF SITE... ALTHOUGH THAT COULD CERTAINLY CHANGE SO THINGS WILL BEAR WATCHING THE NEXT HOUR OR TWO. BUT FOR NOW... A MENTION OF VCSH AND A CB SEEMS SUFFICIENT AT MOST LOCATIONS. LOSS OF DAYTIME HEATING AND THE PASSAGE OF THE TROUGH AND LOSS OF UPPER FORCING SHOULD QUICKLY BRING AN END TO ANY PCPN CHANCES THIS EVENING... THEN JUST SCT VFR CLOUDS WITH AN OCCASIONAL BKN VFR CEILING WILL BE PRESENT THROUGH THE BALANCE OF THE FORECAST PERIOD AS RIDGING WORKS INTO THE AREA. KMSP... TAF REFLECTS FORECAST THINKING WITH A GOOD DEGREE OF CONFIDENCE IN FORECAST VFR CONDITIONS. THE ISOLATED SHRA/TSRA CURRENTLY IN THE AREA LOOK LIKE THEY WILL AVOID THE AIRPORT... SO ONLY A VC MENTION LOOKS WARRANTED... BUT ANY NEW DEVELOPMENT COULD CERTAINLY NECESSITATE AN AMENDMENT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && TRH/MTF/TRH
Hazardous weather outlook, Aug 4, 4:02 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 402 PM CDT WED AUG 4 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 051200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 402 PM CDT WED AUG 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH EARLY EVENING. SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THIS WEEKEND AND AGAIN MONDAY NIGHT INTO TUESDAY. THERE IS AN INCREASING RISK OF SEVERE THUNDERSTORMS DURING SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED THROUGH FRIDAY.
In the hours before
Special weather statement, Aug 4, 8:07 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
807 PM CDT WED AUG 4 2010
MNZ060>062-050200-
ANOKA-HENNEPIN-RAMSEY-
807 PM CDT WED AUG 4 2010
...THUNDERSTORMS MOVING OVER ANOKA...HENNEPIN AND RAMSEY COUNTIES
THROUGH 900 PM CDT...
AT 807 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR OSSEO. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BROOKLYN PARK.
BROOKLYN CENTER.
COLUMBIA HEIGHTS.
NEW BRIGHTON.
LAUDERDALE.
FALCON HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4501 9298 4489 9299 4489 9302 4492 9305
4494 9307 4494 9310 4485 9321 4508 9357
4522 9341
TIME...MOT...LOC 0108Z 308DEG 25KT 4509 9338The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:07 PM CDT | Special Weather Statement | MPX | Ramsey | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.